# SDR ASOA2016020214437

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,929 hours, 25,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD UPPER STOP ATTACHING BOLT SHEARED.  COMPLIED WITH PERMANENT REPAIR TO FORWARD CARGO DOOR FWD UPPER STOP ATTACHMENT IAW STS EA 20-2016-048.  RII FOR FWD CARGO DOOR ADJUSTMENT IAW AMM 52-35-00 COMPLIED WITH IAW GMM 3-3.
